A male asked:
I took a small dose of trazodone to help me sleep. i didn't know it interacts with wellbutrin until i looked it up today. am i going to be ok? i still
1 doctor answer • 3 doctors weighed in
Psychiatry 27 years experience
Psychiatric Medicati: Blood level of trazodone will ^ on this med combo. Chance of seizures may also occur. BUT, this combination is used together often. There is a potential for a drug interaction but that does not mean that one will occur. You will likely be fine. Try not to worry. Make sure that you only take psychotropic medications that were prescribed for you.
Created for people with ongoing healthcare needs but benefits everyone.
509 viewsReviewed >2 years ago
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.